# SDR USAA001891

- Difficulty date: November 7, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, Boeing, 737201
- Component part number: 49326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK  STA 597, R/W LWR SIDE OF FRAME.   REPLACED WEB/FRAME PER SRM 51-10-01
